American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(1350) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Robert Gilmer. On Prüfer rings. Bull. Amer. Math. Soc. 78 (1972) 223-224. MR 0319980.
Abstract, references, and article information   
View Article: PDF

[2] Chang Mo Bang. A classification of modules over complete discrete valuation rings. Bull. Amer. Math. Soc. 76 (1970) 380-383. MR 0252507.
Abstract, references, and article information   
View Article: PDF

[3] M. Hochster and J. O. Kiltinen. Commutative rings with identity have ring topologies. Bull. Amer. Math. Soc. 76 (1970) 419-420. MR 0252453.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1